Adverse effects of dopamine potentiation by long-term treatment with selegiline
Article first published online: 17 OCT 2003
Copyright © 2003 Movement Disorder Society
Volume 19, Issue 1, pages 107–109, January 2004
How to Cite
Hollán, S., Vécsei, L. and Magyar, K. (2004), Adverse effects of dopamine potentiation by long-term treatment with selegiline. Mov. Disord., 19: 107–109. doi: 10.1002/mds.10641
- Issue published online: 6 JAN 2004
- Article first published online: 17 OCT 2003
- Manuscript Accepted: 16 JUL 2003
- Manuscript Revised: 28 APR 2003
- Manuscript Received: 25 OCT 2002
- Hungarian Medical Research Council (Budapest, Hungary)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.